Hello...I have never posted in a forum before, but I am feeling that I must ask questions that I have in my mind in hopes someone can offer feedback. I'm nearly in tears so here goes.
I have been on and off with Benzos, Xanax, Valium, and Klonopin. I have always been so nervous that I would take them nearly every day, sometimes more than I'm suppose to and would often gain a tolerance. Recently, I was placed back on Klonopin after discussing with my doctor my feelings about my Xanax no longer working... I felt as though after an hour passed by I would start feeling sick and anxious. I thought maybe I had developed a high tolerance and was going through withdrawal... So I was back on Klonopin. I haven't been taking it for about a week, and started up again 3 days ago. I know that Klonopin is longer lasting, so withdrawals wouldn't begin right away, however, after about an hour I would feel anxious and break out into a sweat. I started to increase the dose until I was calm, and still an hour later I would feel those horrible feelings... Is it possible that I am feeling klonopin withdrawal so soon? I have never went any higher than what I was taking... I really don't know what's going on with me and I'm so miserable. Maybe its something else? Please, if anyone has any advice I'm all ears...
Also, I was wondering, I'm prescribed Seroquel. I have been off it for a few days (it makes me hungry) could that be causing these sick feelings? If I start taking it again would they subside and would I be able to take Seroquel and not rely so much on the Klonopin?
Iím also prescribed Adderall, a very low dose. 10mg but I break it in half for 5mg. I noticed when it wears off I donít feel well and when I take the klonopin it doesnít help. When I use to take Xanax it would relax me more. Would my doctor put me back on Xanax if I asked him before if I could go on Klonopin, because the Xanax tolerance went up? Maybe it went down? I donít know how it works
Thank you so much for allowing me to share my feelings and ask my questions. I would appreciate any feedback.